| Model Number |
401756 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/30/2020
Type of Reportable Event
Malfunction
Event or Problem Description
The orsiro drug-eluting stent system was chosen for the treatment of a calcified lesion in the circumflex.The orsiro stent dislodged from the delivery balloon inside the guideliner extension catheter.
Additional Manufacturer Narrative
Combination product: yes.Neither the complaint instrument nor the angiographic material was returned for analysis.Therefore no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.As a part of final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations, no manufacturing or material related root cause could be determined.